# SDR 9627326627

- Difficulty date: December 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N627US
- Make and model: Boeing 747251B
- Aircraft serial: 21709
- Engine: Pwa JT9D7Q
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Tr Unit
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: LD
- Nature of condition: R, X
- Precautionary procedure: O

## Discrepancy

DURING LANDING, ENGINE NR 1 REVERSER WOULD NOT STOW.  DURING SECOND STOW ATTEMPT ENGINE NR 1 EXPERIENCED A COMPRESSOR STALL AND AUTO SHUTDOWN.  MAINTENANCE INSPECTED ENGINE NR 1, OPS CHECK OF ENGINE AND REVERSER WAS PERFORMED.  NO DISCREPANCIES NOTED.
